# SDR FDEA201412314224

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 63,214 hours, 24,287 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: TX2217R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FL390, STARTED TO OBSERVE DELAMINATION IN CAPTAIN`S FWD WINDSHIELD, FOLLOWED IMMEDIATELY BY WINDSHIELD SHATTER.  R & R L1 WINDOW ASSEMBLY IAW AMM 56-11-01-4.
